# SDR AALA20130215006

- Difficulty date: February 15, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- Aircraft time: 41,720 hours, 19,684 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED MULTIPLE INTERMITTANT POWER INTERRUPTIONS FOLLOWED BY RIGHT HAND GENERATOR FAILURE INDICATIONS.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED GENERATOR, CONSTANT SPEED DRIVE, OIL COOLER AND TWO OIL LINES.  SYSTEM GROUND CHECK NORMAL OPERATION.
